# SDR ASOA2015020412141

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 24,711 hours, 17,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED AT SEAT 5AB & 6AB.    R & R THE LIGHT IAW AMM 33-51-01.
